Alert archive / Illinois / Tornado Warnings in 2025
Tornado Warning 88, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Jun 18, 2025, 10:55 AM CDT for Pike County, Missouri; Calhoun County, Pike County, Illinois. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2025, 10:55 AM CDT (15:55 UTC)
- Expired
- Jun 18, 2025, 11:30 AM CDT
- In force
- 35 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Calhoun County, IL, Pike County, IL, Pike County, MO
The radar
The St Louis radar (KLSX), 85 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 10:55 AM CDT | TSTM WND DMG | 3 Sse Clarksville, MO | Report of structural damage with no known injuries on Pike 220 south of Clarksville. Powerlines and trees also reported down. |
| Jun 18, 10:55 AM CDT | TORNADO | 3 N Paynesville, MO | An EF-1 tornado moved through parts of eastern Pike County, MO south of Clarksville, damaged a few homes and trees, and crossed the Mississippi River before dissipating from 10:55 AM to 10:59 AM CDT. |
| Jun 18, 10:57 AM CDT | TORNADO | 2 Se Clarksville, MO | Received video of tornado crossing the Mississippi River south of the Clarksville Boat Club. Timing and location are based on radar data and the video. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 9:46 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 550 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
894
WFUS53 KLSX 181555
TORLSX
ILC013-149-MOC163-181630-
/O.NEW.KLSX.TO.W.0088.250618T1555Z-250618T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
1055 AM CDT Wed Jun 18 2025
The National Weather Service in St Louis has issued a
* Tornado Warning for...
Northwestern Calhoun County in southwestern Illinois...
Southeastern Pike County in west central Illinois...
East Central Pike County in northeastern Missouri...
* Until 1130 AM CDT.
* At 1055 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Clarksville, or 12 miles north of
Elsberry, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Pittsfield, Pleasant Hill, Clarksville, Belleview, Independence,
Bedford, Montezuma, Martinsburg, Nebo, Milton, Pearl and Time.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3941 9096 3965 9081 3955 9057 3954 9057
3953 9058 3951 9058 3948 9059 3946 9061
3944 9061 3943 9062 3942 9062 3926 9087
3933 9101
TIME...MOT...LOC 1555Z 213DEG 29KT 3933 9087
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Kimble3 follow-up statements
597
WWUS53 KLSX 181602
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1102 AM CDT Wed Jun 18 2025
MOC163-181612-
/O.CAN.KLSX.TO.W.0088.000000T0000Z-250618T1630Z/
Pike MO-
1102 AM CDT Wed Jun 18 2025
...TORNADO WARNING IS CANCELLED FOR EAST CENTRAL PIKE COUNTY IN
NORTHEASTERN MISSOURI...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 PM CDT Wednesday for a
portion of northeast Missouri.
&&
LAT...LON 3938 9092 3965 9081 3955 9058 3954 9057
3953 9058 3951 9058 3948 9059 3946 9061
3944 9061 3933 9083 3935 9085 3937 9089
3937 9090 3938 9091
TIME...MOT...LOC 1555Z 213DEG 29KT 3933 9087
$$
ILC013-149-181630-
/O.CON.KLSX.TO.W.0088.000000T0000Z-250618T1630Z/
Calhoun IL-Pike IL-
1102 AM CDT Wed Jun 18 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
NORTHWESTERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS AND
SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
At 1102 AM CDT, a confirmed tornado was located near Belleview, or
13 miles east of Louisiana, moving northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Pittsfield, Pleasant Hill, Clarksville, Independence, Bedford,
Montezuma, Martinsburg, Nebo, Milton, Pearl and Time.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3938 9092 3965 9081 3955 9058 3954 9057
3953 9058 3951 9058 3948 9059 3946 9061
3944 9061 3933 9083 3935 9085 3937 9089
3937 9090 3938 9091
TIME...MOT...LOC 1555Z 213DEG 29KT 3933 9087
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
Kimble393
WWUS53 KLSX 181609
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1109 AM CDT Wed Jun 18 2025
ILC013-181619-
/O.CAN.KLSX.TO.W.0088.000000T0000Z-250618T1630Z/
Calhoun IL-
1109 AM CDT Wed Jun 18 2025
...TORNADO WARNING IS CANCELLED FOR NORTHWESTERN CALHOUN COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 PM CDT Wednesday for a
portion of southwest Illinois.
&&
LAT...LON 3940 9090 3965 9081 3955 9058 3954 9057
3953 9058 3951 9058 3948 9059 3946 9061
3944 9061 3940 9070
TIME...MOT...LOC 1602Z 213DEG 29KT 3938 9083
$$
ILC149-181630-
/O.CON.KLSX.TO.W.0088.000000T0000Z-250618T1630Z/
Pike IL-
1109 AM CDT Wed Jun 18 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
At 1109 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles east of Pleasant Hill, or 11 miles south of
Pittsfield, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Pittsfield, Pleasant Hill, Independence, Bedford, Montezuma,
Martinsburg, Nebo, Milton, Pearl and Time.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3940 9090 3965 9081 3955 9058 3954 9057
3953 9058 3951 9058 3948 9059 3946 9061
3944 9061 3940 9070
TIME...MOT...LOC 1602Z 211DEG 34KT 3940 9082
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Kimble162
WWUS53 KLSX 181619
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1119 AM CDT Wed Jun 18 2025
ILC149-181630-
/O.CON.KLSX.TO.W.0088.000000T0000Z-250618T1630Z/
Pike IL-
1119 AM CDT Wed Jun 18 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
At 1119 AM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southeast of Pittsfield, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Independence, Bedford, Montezuma, Milton, Pearl and Time.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3948 9082 3962 9074 3955 9058 3954 9057
3953 9058 3951 9058 3948 9059 3946 9061
3944 9061
TIME...MOT...LOC 1609Z 206DEG 32KT 3942 9075
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KimbleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Jun 18, 6:49 AM CDT, 4 hours 6 minutes earlier. Its key messages:
- Severe thunderstorms remain possible this afternoon and evening, particularly over southeast Missouri and southwest Illinois.
- Heat index values may climb above 100 degrees starting Friday and last into early next week.
Area forecast discussion, Jun 18, 6:49 AM CDT, 4 hours 6 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 649 AM CDT Wed Jun 18 2025 .KEY MESSAGES... - Severe thunderstorms remain possible this afternoon and evening, particularly over southeast Missouri and southwest Illinois. - Heat index values may climb above 100 degrees starting Friday and last into early next week. && .SHORT TERM... (Through Late Thursday Afternoon) Issued at 258 AM CDT Wed Jun 18 2025 Latest radar mosaic is showing scattered thunderstorms developing over central Missouri with an organized MCS moving east across southern Missouri and northern Arkansas. While the CAMS have the MCS staying south of the CWA, they do show a MCV moving northeast that will help generate additional shower and thunderstorms, mainly across central and northeast Missouri into west Illinois early this morning between 5 and 9 am. The outflow from this activity may very well either push into the eastern and southern parts of the CWA this morning, or perhaps out of the CWA altogether depending on the strength of the outflow boundary. If the boundary does stay in the the CWA, it will act as a focus for additional thunderstorm activity as latest runs of the HRRR is showing some additional development over the eastern CWA late this morning in the form of discrete cells. Forecast soundings from the RAP at SLO and FAM this afternoon are showing MLCAPES of 1000-2000 J/kg with deep layer shear 30-40 knots which will be enough to support organized multi-cells and perhaps supercells, with the main threat being damaging winds with large hail and tornadoes also possible. The chance for showers and thunderstorms will come to an end from northwest to southeast as front currently extending from Iowa into Nebraska will move southeast across the area tonight. Dry weather is expected on Thursday as an upper ridge begins to build in from the Plains. Britt && .LONG TERM... (Thursday Night through Tuesday) Issued at 258 AM CDT Wed Jun 18 2025 The LREF has the aforementioned ridge building over the Midwest bringing dry and warm weather late week into the weekend. The NBM is showing IQR of only 2-4 degrees at STL from Friday through Monday with highs in the lower to middle 90s. With dewpoints forecast in the 70s, heat indices climbing above 100 degrees seem reasonable with the LREF probabilities AOA 50% over parts of the area on Saturday and Sunday afternoons. Britt && .AVIATION... (For the 12z TAFs through 12z Thursday Morning) Issued at 637 AM CDT Wed Jun 18 2025 Showers/isolated thunderstorms with MVFR ceilings and visibilites will affect UIN/STL/SUS/CPS through 15Z. There may be a brief break in rain chances before a cold front will move into the area bringing an additional chance (PROB30) this afternoon, mainly between 17-22Z. Any thunderstorms will have the potential to produce MVFR/IFR ceilings and visibilites in brief heavy rain, hail, and wind gusts over 35 knots. There is also a low potential for fog which could bring MVFR/IFR visibilities after 06Z tonight, but confidence is too low to introduce it this far out. Britt && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 18, 4:47 AM CDT, 6 hours 8 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 447 AM CDT Wed Jun 18 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 447 AM CDT Wed Jun 18 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance of thunderstorms through tonight. A few of these could be severe, particularly over southeast Missouri and southwest Illinois. The main threat will be damaging winds, with large hail and tornadoes also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Afternoon heat indexes over 100 degrees will be possible over parts of the area from Friday through Monday. There is a chance of thunderstorms on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. Britt
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:41 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 37 min |
| Jun 18, 11:23 AM CDT | Tornado Warning | LSX | Adams, Pike | 52 min |
Nearby
Tornado Warnings in Illinois, 2025Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.